MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L16MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L16MM; PLATE, FIXATION, BONE
Model Number 657316S
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was implanted.
 
Event or Problem Description
The surgeon found the screw entwined with metal debris at opening the sterile packaging.The metal debris was removed and the screw was used for procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned, neither was the packaging.No other evidence such as pictures were provided as well.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.Review of the inspection protocols revealed no deviation from specifications.No indications of manufacturing related problems were found during the investigation.In order to determine the exact root cause of the event, the device/packaging in the original state or other evidence like a picture must be available to trace the causal factor.If any additional information is provided, the investigation will be reassessed.

Brand Name
LOCKING SCREW VARIAX2 T10, FULL THREAD, 3.5MM / L16MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key10135855
Report Number0008031020-2020-01562
Device Sequence Number3184636
Product Code HRS
UDI-Device Identifier07613327086881
UDI-Public07613327086881
Combination Product (Y/N)N
PMA/510(K) Number
K132502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number657316S
Device Catalogue Number657316S
Device Lot NumberD61038
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer07/03/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1